# SDR UIEA2019040803828

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,549 hours, 15,876 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Prv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG PRV STATUS MSG.  PERFORMED BITE CHECK. OPS CHECK OF LH PRV NO FAULTS FOUND. OPS CHECK GOOD AT THIS TIME IAW B767 AMM 36-11-18.
